Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 94, NWS Springfield, MO

April 22, 2011Greene County, Webster County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2011, 8:34 PM CDT for Greene County, Webster County, Missouri. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2011, 8:34 PM CDT (01:34 UTC)
Expired
Apr 22, 2011, 9:00 PM CDT
In force
26 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greene County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 23 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 8:37 PM CDTHAIL 15 Ne Springfield, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 3:34 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2835 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2835 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
4.7
Supercell composite
18.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WUUS53 KSGF 230134
SVRSGF
MOC077-225-230200-
/O.NEW.KSGF.SV.W.0094.110423T0134Z-110423T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
834 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
  WEST CENTRAL WEBSTER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 900 PM CDT.

* AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR GLIDEWELL...OR 9 MILES WEST OF
  STRAFFORD...MOVING EAST AT 50 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* LOCATIONS IMPACTED INCLUDE BASSVILLE...EBENEZER...ELKLAND...FAIR
  GROVE...GLIDEWELL...MARSHFIELD...NORTHERN SPRINGFIELD...
  NORTHVIEW...STRAFFORD AND WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 71 AND 99 WILL ALSO BE IMPACTED BY
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3729 9347 3742 9312 3741 9308 3744 9307
      3745 9303 3728 9283 3721 9337
TIME...MOT...LOC 0134Z 253DEG 44KT 3730 9327
WIND...HAIL 60MPH 1.00IN

$$

BOXELL
2 follow-up statements
283 
WWUS53 KSGF 230152 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 PM CDT FRI APR 22 2011

MOC077-225-230200-
/O.CON.KSGF.SV.W.0094.000000T0000Z-110423T0200Z/
GREENE MO-WEBSTER MO-
852 PM CDT FRI APR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WEST CENTRAL WEBSTER AND NORTHEASTERN GREENE COUNTIES...

AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES SOUTHWEST OF BASSVILLE...OR 5
MILES NORTHWEST OF STRAFFORD...MOVING EAST AT 35 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BASSVILLE...EBENEZER...ELKLAND...FAIR
GROVE...GLIDEWELL...MARSHFIELD...NORTHEASTERN SPRINGFIELD...NORTHVIEW
AND STRAFFORD.

INTERSTATE 44 BETWEEN MILE MARKERS 74 AND 99 WILL ALSO BE IMPACTED BY
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3732 9339 3742 9312 3741 9308 3744 9307
      3745 9303 3728 9283 3722 9333
TIME...MOT...LOC 0153Z 258DEG 31KT 3732 9313
WIND...HAIL 60MPH 1.00IN

$$

SCHAUMANN
647 
WWUS53 KSGF 230200
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 PM CDT FRI APR 22 2011

MOC077-225-230210-
/O.EXP.KSGF.SV.W.0094.000000T0000Z-110423T0200Z/
GREENE MO-WEBSTER MO-
900 PM CDT FRI APR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WEBSTER AND
NORTHEASTERN GREENE COUNTIES HAS EXPIRED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

THIS THUNDERSTORM WILL REMAIN CAPABLE OF PENNY SIZED HAIL AND WINDS 
TO 40 MPH. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3732 9339 3742 9312 3741 9308 3744 9307
      3745 9303 3728 9283 3722 9333
TIME...MOT...LOC 0200Z 258DEG 31KT 3733 9305

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:25 PM CDT, 5 hours 9 minutes earlier.

Area forecast discussion, Apr 22, 3:25 PM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT FRI APR 22 2011

.DISCUSSION...
/ISSUED 310 PM CDT FRI APR 22 2011/

CONCERNS ARE SEVERE WEATHER AND HEAVY RAIN/FLOODING POTENTIAL.

SEE THE LATEST CONVECTIVE UPDATE BELOW FOR MORE DETAIL. QUICK LOOK
AT THE 20Z KSGF SOUNDING STILL SHOWS A CAP IN PLACE AT 750MB...BUT
PROGGED SOUNDINGS INDICATE A WEAKENING TREND WITH AN APPROACHING
SHORTWAVE OVER KS AND CONTINUED SFC HEATING. INITIATION IS STILL
EXPECTED...BUT WILL BE A LITTLE SLOWER THAN 4KM WRF WOULD
INDICATE...AROUND 21Z-22Z. THE OVERALL SET UP HAS SOME SIMILARITIES
TO THE SEVERE WEATHER LAST TUE.

A COLD FRONT PUSHING INTO THE WESTERN CWFA WILL GRADUALLY SLOW AND
STALL FROM THE OH VLY...THROUGH THE OZARKS INTO NORTHEAST OK BY
SAT MORNING. DEEP GULF MOISTURE WILL BE TRANSPORTED INTO THE
ELEVATED BAROCLINIC ZONE OVER THE WEEKEND INTO EARLY NEXT WEEK.
THE HEAVIEST RAINFALL WILL LIKELY OCCUR WITH THE STRONGER
NOCTURNAL OW LEVEL JET BOTH SATURDAY NIGHT AND AGAIN SUNDAY
NIGHT. OF PARTICULAR CONCERN IS SUNDAY NIGHT AND MONDAY WITH STRONGER
LOW LEVEL FLOW/MOISTURE TRANSPORT PROGGED AHEAD OF AN APPROACHING
SHORTWAVE AND SFC WAVE ALONG THE FRONT. PRECIPITABLE WATER VALUES
OF 1.50 INCHES AT TIMES WILL LEAD TO POTENTIALLY HEFTY RAINFALL
AMOUNTS. THE CURRENT FLASH FLOOD WATCH INTO MONDAY HAS NOT
CHANGED...BUT OF PARTICULAR CONCERN WILL BE THE NIGHTTIME AND
MORNING HOURS WHEN THE RAIN HAS THE POTENTIAL TO BE THE HEAVIEST.
IN THE GRIDS...STILL HAVE RAINFALL TOTALS ON THE ORDER OF SIX
INCHES.

THE NEWS DOES NOT GET ANY BETTER INTO THE MIDDLE OF THE WEEK. THE
GFS AND ECMWF ARE IN GOOD AGREEMENT IN DIGGING ANOTHER SHORTWAVE
INTO THE CENTRAL AND SOUTHERN PLAINS MON NIGHT AND THEN AGAIN TUE
NIGHT/EARLY WED. ANY HEAVY RAIN BY THIS TIME WILL FALL IMMEDIATELY
AS RUNOFF. THE POTENTIAL EXISTS FOR A VERY DANGEROUS FLOODING
SITUATION OVER THE NEXT FEW DAYS. THE OVERALL SEVERE STORM
POTENTIAL WILL EXIST DURING THIS TIME...BUT THAT WILL BE A MORE OF
SHORT TERM FCST CONCERN.

FINALLY LOOKS LIKE DRIER WEATHER LATE IN THE EXTENDED THU-FRI.

&&

.PREVIOUS DISCUSSION...
/133 PM CDT FRI APR 22 2011/

MESOSCALE CONVECTIVE DISCUSSION...

BREAKS IN THE CLOUDS OCCURRED ACROSS SOUTHERN MISSOURI AND
SOUTHEAST KANSAS DURING THE LATE MORNING HOURS...WHICH HAS ALLOWED
TEMPERATURE TO WARM INTO THE UPPER 70S TO THE LOWER 80S. STRONG
SOUTH TO SOUTHWEST WINDS HAVE HELPED TO ADVECT GULF MOISTURE INTO
THE REGION AS SURFACE DEW POINTS ARE IN THE LOWER TO MIDDLE 60S.
AS A RESULT INSTABILITY HAS INCREASED ACROSS THE AREA WITH 1500 TO
3000 J/KG OF ML CAPE FROM NORTHEASTERN OKLAHOMA TO CENTRAL
MISSOURI. THERE IS A CAP IN PLACE ACROSS THE AREA...BUT AS
TEMPERATURES CONTINUE TO HEAT THE CAP IS SLOWLY WEAKENING THIS
AFTERNOON.

A WEAK UPPER LEVEL WAVE IS PUSHING ACROSS THE CENTRAL AND SOUTHERN
PLAINS EARLY THIS AFTERNOON. THIS WAVE AND THE CONTINUED HEATING
OF THE DAY WILL CONTINUE TO ERODE THE CAP LATE THIS AFTERNOON INTO
THIS EVENING. SURFACE LOW PRESSURE IS CURRENTLY LOCATED ACROSS
EASTERN KANSAS WHICH HAS CAUSED THE WINDS TO VEER TO THE SOUTHWEST
ACROSS THE ENTIRE AREA. THE SURFACE LOW WILL CONTINUE TO LIFT TO
THE NORTHEAST THIS AFTERNOON. AS THIS OCCURS A SURFACE COLD FRONT
WILL SAG TO THE SOUTHEAST THROUGH THE AREA. THE CAP WILL LIKELY
LIMIT CONVECTION ACROSS THE AREA EARLY THIS AFTERNOON...BUT AFTER
21Z (4 PM CDT) THE CAP SHOULD BEGIN TO WEAKEN ENOUGH FOR STORMS TO
DEVELOP ALONG THE FRONT. AS THE CAP WEAKENS ENOUGH FOR STORMS TO
DEVELOP...EXPECT RAPID DEVELOPMENT AS STEEP LAPSE RATES AND AN
UNSTABLE AIR MASS WILL BE IN PLACE.

WIND FIELDS SUGGEST THAT STORMS WILL BE ABLE TO MOVE OFF THE
FRONT...WITH DISCRETE CELLS OR LINE SEGMENTS EXPECTED TO INITIALLY
DEVELOP ALONG THE FRONT. THE VERY STEEP LAPSE RATES AND SIGNIFICANT
CAPE IN THE HAIL GROWTH ZONE WILL SUPPORT THE POTENTIAL FOR VERY
LARGE HAIL...UP TO BASEBALL IN SIZE. THERE WILL BE THE POTENTIAL FOR
A FEW TORNADOES...AS THE VERY STRONG LOW LEVEL WIND SHEAR WILL BE IN
PLACE. SURFACE WINDS WILL BE VEERED HOWEVER...WHICH MAY LIMIT THE
POTENTIAL SOME...WITH LARGE HAIL THE PRIMARY RISK. HOWEVER...AGAIN
WITH THE SUPERCELLUAR STORM MODE AND STRONG WIND SHEAR THE POTENTIAL
STILL EXPECTS...ESPECIALLY ACROSS SOUTHERN MISSOURI.

BY MID EVENING THE FRONT IS EXPECTED TO SLOW AND EVENTUALLY STALL
ACROSS SOUTHERN MISSOURI OVERNIGHT. THE STORMS MAY CONGEAL MORE
INTO A LINE LATER THIS EVENING...WITH DAMAGING WINDS BECOMING THE
PRIMARY SEVERE RISK. THE STORMS SHOULD WEAKEN/PUSH SOUTH OF THE
AREA OVERNIGHT.

WITH THE FRONT STALLING ACROSS SOUTHERN MISSOURI...ADDITIONAL
STORMS WILL BE POSSIBLE OVERNIGHT INTO SATURDAY ALONG THE
FRONT...WITH TRAINING OF STORMS POSSIBLE LEADING TO SIGNIFICANT
FLOODING RISK. MARGINALLY SEVERE HAIL WILL ALSO BE POSSIBLE.

WISE

&&

.AVIATION...

FOR THE 18Z KSGF...KJLN AND KBBG TAFS...VFR CONDITIONS WILL OCCUR
EARLY THIS AFTERNOON. SCATTERED TO BROKEN CUMULUS CLOUDS HAVE
DEVELOPED OVER THE TAF SITES WITH THE HEATING OF THE DAY. SHOWERS
AND THUNDERSTORM ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST KANSAS
AND SOUTHERN MISSOURI LATE THIS AFTERNOON INTO THIS EVENING AS A
COLD FRONT PUSHES SOUTHEAST INTO THE AREA. THESE STORMS WILL HAVE
THE POTENTIAL TO BE STRONG TO SEVERE. THE FRONT WILL THEN STALL
ACROSS THE REGION TONIGHT MAINTAINING THE CHANCE OF SHOWERS AND
THUNDERSTORMS ALONG WITH MVFR CONDITIONS INTO SATURDAY.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ057-058-
     068>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ101.

&&
Hazardous weather outlook, Apr 22, 5:40 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT FRI APR 22 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-232245-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
540 PM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS EVENING AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

THE HAIL RISK IS SIGNIFICANT.
THE FLOODING RISK IS SIGNIFICANT.
THE TORNADO RISK IS ELEVATED.
THE THUNDERSTORM WIND RISK IS ELEVATED.
THE LIGHTNING RISK IS SIGNIFICANT.

DISCUSSION...

A COLD FRONT HAS PUSHED INTO FAR SOUTHWESTERN MISSOURI TO THE
NORTHEAST INTO CENTRAL MISSOURI EARLY THIS EVENING. AHEAD OF THE
FRONT A WARM AND MOIST AIR MASS IS IN PLACE WITH STRONG TO SEVERE
THUNDERSTORMS REMAINING POSSIBLE ALONG AND AHEAD OF THE COLD
FRONT THIS EVENING.

SUPERCELL THUNDERSTORMS WILL REMAIN POSSIBLE EARLY THIS EVENING
AS THEY CONTINUE ALONG AND AHEAD OF THE FRONT IN COUNTIES ALONG
AND SOUTHEAST OF A LINE FROM SENECA TO ELDON MISSOURI. THE STORMS
WILL THEN LIKELY FORM INTO A LINE OR BROKEN LINE BY MID EVENING AS
THEY MOVE THROUGH THE CENTRAL AND SOUTHERN MISSOURI OZARKS. VERY
LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL ALL BE POSSIBLE
WITH THESE STORMS.

THUNDERSTORMS WILL GRADUALLY WEAKEN OR PUSH SOUTH AND EAST OF THE
REGION LATE THIS EVENING WITH A DIMINISHING SEVERE STORM RISK.
HOWEVER...AS THE FRONT STALLS THERE WILL BE THE THREAT OF
LINGERING HEAVY RAIN OVER FAR SOUTHERN MISSOURI IN COUNTIES CLOSE
TO THE ARKANSAS STATE LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUR WEATHER PATTERN WILL REMAIN VERY ACTIVE THROUGH THE UPCOMING
WEEKEND AND INTO NEXT WEEK AS A SURFACE FRONT BECOMES NEARLY
STATIONARY0 ACROSS THE OZARKS REGION. SEVERAL ROUNDS OF
THUNDERSTORMS ARE EXPECTED. WIDESPREAD RAINFALL OF FOUR TO SIX
INCHES WITH LOCALLY HIGHER AMOUNTS IS EXPECTED. THIS WILL RESULT
IN A HIGH RISK FOR FLASH FLOODING AND RIVER FLOODING ACROSS THE
OUTLOOK AREA.

ADDITIONAL CHANCES FOR PERIODS OF THUNDERSTORMS WILL OCCUR MONDAY
AND TUESDAY WITH A RISK FOR HEAVY RAINFALL AND POTENTIALLY SOME
SEVERE WEATHER.

LOCAL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS FROM
YOUR NATIONAL WEATHER SERVICE REGARDING THE POTENTIAL FOR
EXCESSIVE RAINFALL AND RESULTANT RISK OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING FOR AREAS
ALONG AND SOUTHEAST OF A SENECA TO ELDON MISSOURI LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, Apr 22, 7:14 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             OZARK                   37.02N 93.21W
04/22/2011  E1.00 INCH       CHRISTIAN          MO   NWS EMPLOYEE

&&

JCOLUCCI
Local storm report, Apr 22, 7:29 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             3 SSW BOAZ              36.98N 93.42W
04/22/2011  E0.88 INCH       STONE              MO   EMERGENCY MNGR

            NICKEL SIZED HAIL REPORTED AT INTERSECTION OF M HIGHWAY
            AND N HIGHWAY.

&&

JCOLUCCI
Local storm report, Apr 22, 7:34 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             5 NE OZARK              37.07N 93.14W
04/22/2011  E1.00 INCH       CHRISTIAN          MO   LAW ENFORCEMENT

&&

WISE
Local storm report, Apr 22, 7:42 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             SUCCESS                 37.44N 92.09W
04/22/2011  E1.00 INCH       TEXAS              MO   PUBLIC

&&

JCOLUCCI
Local storm report, Apr 22, 7:58 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             LICKING                 37.50N 91.86W
04/22/2011  E0.50 INCH       TEXAS              MO   PUBLIC

            DIME SIZED HAIL REPORTED IN LICKING.

&&

JCOLUCCI
Special weather statement, Apr 22, 8:22 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
822 PM CDT FRI APR 22 2011

MOZ090-230145-
GREENE MO-
822 PM CDT FRI APR 22 2011

...SIGNIFICANT WEATHER ALERT FOR GREENE COUNTY UNTIL 845 PM CDT...

AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES EAST OF BOIS D'ARC...OR 9 MILES NORTH OF
REPUBLIC...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BASSVILLE...BOIS D'ARC...CAVE SPRINGS...
EBENEZER...FAIR GROVE...GALLOWAY...GLIDEWELL...SACVILLE...
SPRINGFIELD...STRAFFORD...TURNERS AND WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 63 AND 90 WILL ALSO BE IMPACTED BY
THIS STORM.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3714 9354 3734 9355 3741 9343 3741 9308
      3712 9307
TIME...MOT...LOC 0122Z 261DEG 29KT 3726 9341

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:00 PM CDTSevere Thunderstorm WarningSGFMaries, Miller45 min
Apr 22, 7:03 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas57 min
Apr 22, 7:09 PM CDTTornado WarningSGFChristian51 min
Apr 22, 7:18 PM CDTTornado WarningSGFOregon, Shannon42 min
Apr 22, 7:36 PM CDTTornado WarningSGFChristian, Douglas, Webster16 min
Apr 22, 7:36 PM CDTTornado WarningSGFPhelps, Texas28 min
Apr 22, 7:39 PM CDTFlash Flood WarningSGFHowell, Oregon, Ozark, Shannon8 hr
Apr 22, 7:46 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede25 min
Apr 22, 8:02 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas58 min
Apr 22, 8:22 PM CDTSpecial Weather StatementSGFGreene23 min
Apr 22, 9:01 PM CDTSevere Thunderstorm WarningSGFJasper, Newton23 min
Apr 22, 9:52 PM CDTSevere Thunderstorm WarningSGFDouglas, Wright38 min
Apr 22, 10:20 PM CDTSevere Thunderstorm WarningSGFDouglas, Shannon, Texas, Wright55 min
Apr 22, 10:22 PM CDTSevere Thunderstorm WarningSGFGreene, Webster38 min
Apr 22, 10:31 PM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney29 min
Apr 22, 10:37 PM CDTSpecial Weather StatementSGFLawrence23 min
Apr 22, 10:44 PM CDTSevere Thunderstorm WarningSGFWebster, Wright46 min
Apr 22, 10:49 PM CDTFlash Flood WarningSGFDent, Laclede, Shannon, Texas, Wright6 hr
Apr 22, 11:10 PM CDTSpecial Weather StatementSGFShannon, Texas50 min
Apr 22, 11:18 PM CDTSevere Thunderstorm WarningSGFDent, Texas31 min
Apr 22, 11:48 PM CDTSpecial Weather StatementSGFTexas27 min
Apr 23, 12:29 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas42 min
Apr 23, 12:40 AM CDTSevere Thunderstorm WarningSGFShannon35 min
Apr 23, 1:19 AM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney56 min
Apr 23, 3:29 AM CDTFlash Flood WarningSGFDade, Dallas, Polk6 hr
Apr 23, 3:34 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Webster45 min
Apr 23, 3:48 AM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski49 min
Apr 23, 3:54 AM CDTFlash Flood WarningSGFLaclede, Pulaski5 hr
Apr 23, 3:58 AM CDTAreal Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 2 more10 hr
Apr 23, 4:01 AM CDTSevere Thunderstorm WarningSGFLaclede, Wright35 min
Apr 23, 4:11 AM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas27 min
Apr 23, 5:56 AM CDTSevere Thunderstorm WarningSGFMcDonald64 min
Apr 23, 6:30 AM CDTFlash Flood WarningSGFBarry, McDonald, Newton6 hr
Apr 23, 9:01 AM CDTAreal Flood WarningSGFDallas, Laclede, Phelps, Polk, Pulaski5 hr
Apr 23, 9:29 AM CDTSpecial Weather StatementSGFOzark31 min
Apr 23, 11:04 AM CDTSpecial Weather StatementSGFOregon26 min
Apr 23, 11:30 AM CDTSpecial Weather StatementSGFOregon45 min
Apr 23, 11:53 AM CDTAreal Flood WarningSGFBarry, McDonald, Newton6 hr
Apr 23, 1:57 PM CDTAreal Flood WarningSGFDallas, Dent, Douglas, Howell, Laclede, Oregon and 7 more4 hr
Apr 23, 2:44 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright46 min
Apr 23, 3:02 PM CDTSpecial Weather StatementSGFMcDonald28 min
Apr 23, 3:22 PM CDTSevere Thunderstorm WarningSGFTexas, Wright38 min
Apr 23, 3:24 PM CDTSevere Thunderstorm WarningSGFOzark, Taney51 min
Apr 23, 3:29 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence46 min
Apr 23, 3:58 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas47 min
Apr 23, 4:04 PM CDTSpecial Weather StatementSGFBarry, Stone26 min
Apr 23, 4:06 PM CDTSpecial Weather StatementSGFPolk24 min
Apr 23, 4:09 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas66 min
Apr 23, 4:12 PM CDTSevere Thunderstorm WarningSGFGreene, Webster33 min
Apr 23, 4:15 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone45 min
Apr 23, 4:16 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney21 min
Apr 23, 4:16 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark44 min
Apr 23, 4:19 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright30 min
Apr 23, 4:20 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Polk21 min
Apr 23, 4:34 PM CDTFlash Flood WarningSGFDent, Douglas, Howell, Laclede, Phelps, Pulaski and 4 more6 hr
Apr 23, 4:41 PM CDTAreal Flood AdvisorySGFGreene3 hr
Apr 23, 4:43 PM CDTSevere Thunderstorm WarningSGFStone, Taney47 min
Apr 23, 5:02 PM CDTSevere Thunderstorm WarningSGFHowell, Texas28 min
Apr 23, 5:08 PM CDTSpecial Weather StatementSGFWright37 min
Apr 23, 5:10 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas31 min
Apr 23, 5:27 PM CDTSpecial Weather StatementSGFTaney33 min
Apr 23, 5:30 PM CDTFlash Flood WarningSGFBarry, Christian, Douglas, Ozark, Stone, Taney7 hr
Apr 23, 5:31 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas59 min
Apr 23, 5:35 PM CDTSevere Thunderstorm WarningSGFOzark, Taney55 min
Apr 23, 5:54 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney36 min
Apr 23, 5:55 PM CDTAreal Flood WarningSGFDallas, Dent, Douglas, Howell, Laclede, Oregon and 8 more6 hr
Apr 23, 5:58 PM CDTAreal Flood WarningSGFBarry, McDonald, Newton6 hr
Apr 23, 6:08 PM CDTAreal Flood AdvisorySGFWebster6 hr
Apr 23, 6:27 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark33 min
Apr 23, 6:56 PM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.